Some fractional integral inequalities of type Hermite–Hadamard through convexity

In the present article, the authors have established some Hermite–Hadamard type integral inequalities via Riemann–Liouville fractional integrals that generalize Hermite–Hadamard type inequalities and a few other results (Dragomir and Agarwal in Appl. Math. Lett. 11(5):91–95,1998; Dragomir, Chob and...

全面介紹

Saved in:
書目詳細資料
Main Authors: Farooq Ahmad, Muhammad Iqbal, Qaisar, Shahid, Nasir, Jamshed, Butt, Saad Ihsan, Asma, Asma, Hussain, Sajjad
其他作者: School of Mechanical and Aerospace Engineering
格式: Article
語言:English
出版: 2019
主題:
在線閱讀:https://hdl.handle.net/10356/105462
http://hdl.handle.net/10220/48714
標簽: 添加標簽
沒有標簽, 成為第一個標記此記錄!